MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0187
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lead has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was found out to be dislodged.The lead was explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was found out to be dislodged.The lead was explanted, and the patient was given antibiotics intravenously.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, visual inspection of the lead was performed.Inspection of the lead body and electrode tip found no anomalies.Laboratory testing did not identify any lead characteristics that would have resulted in the clinical observation of dislodgement.Patient code 3191 captures the reportable event of surgery and additional intervention performed as patient was given antibiotics.This report is being filed to correct the b2: outcomes attrib to adv event.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10226427
Report Number2124215-2020-10502
Device Sequence Number19641670
Product Code LWS
UDI-Device Identifier00802526531217
UDI-Public00802526531217
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2020
Device Model Number0187
Device Catalogue Number0187
Device Lot Number301032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date11/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR